# SDR UF6A990521

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5220 · Emergency Exits
- Part: Strike
- Part number: JD536J0011000
- Condition: Scored
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT EMERGENCY DOOR APERTURE AND SEAL STRIKER PLATE HAS SEVERAL SCORED AREAS.  MAINTENANCE BURNISHED WORN SPOTS AND DAMAGE WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-10-00.  AREA WAS ALODINED AND PRIMED.  (M)
